# SDR ASAA2022042538124

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,472 hours, 8,018 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 24-31 TASK 801 HAD INTERMITTENT BATT CHARGER INOP MSG. INSPECTED BATTERY CHARGER FRONT PANEL. CHARGER LIGHT AER GREEN. BATTERY VOLTS & FREQ'S NORMAL.
